# SDR AALA202405145164

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 29,905 hours, 3,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Mid Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND F/A FLASHLIGHT BY 2R DOOR NOT TESTING PROPERLY. REMOVED AND REPLACED BATTERY IN FLASHLIGHT AT 2R DOOR. OPS CHECK NORMAL IAW AMM 25-64-00.
